# SDR AALA202406121720

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323
- Aircraft serial: 31547
- Aircraft time: 43,581 hours, 5,121 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRICAL SMELL IN FWD GALLEY T/O + 9 HRS- JUST PULLED COOKIESOUT OF OVEN(IN CRUISE). CONTINUED FOR 30+ MINUTES IN DESCENT. NOVISIBLE SMOKE. TURNED OFF GALLEY PWR, SMELL CONTINUED. MAINTENANCE FOUND SOURCE OF ELECTRICAL SMELL TO BE FWD GALLEY MICROWAVE AND REPLACED OVEN.
